BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Convergence of a numerical scheme for a coupled Schrödinger–KdV system

Participants in the publication
Paulo Amorim (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
2012-05-04

Where published
Revista Matemática Complutense

Publication Identifiers
ISSN - 1139-1138,1988-2807

Publisher
Springer Science and Business Media LLC

Volume
26
Number
2

Number of pages
17
Starting page
409
Last page
426

Document Identifiers
DOI - https://doi.org/10.1007/s13163-012-0097-8
URL - http://dx.doi.org/10.1007/s13163-012-0097-8


Export

APA
Paulo Amorim, Mário Figueira, (2012). Convergence of a numerical scheme for a coupled Schrödinger–KdV system. Revista Matemática Complutense, 26, 409-426. ISSN 1139-1138,1988-2807. eISSN . http://dx.doi.org/10.1007/s13163-012-0097-8

IEEE
Paulo Amorim, Mário Figueira, "Convergence of a numerical scheme for a coupled Schrödinger–KdV system" in Revista Matemática Complutense, vol. 26, pp. 409-426, 2012. 10.1007/s13163-012-0097-8

BIBTEX
@article{46607, author = {Paulo Amorim and Mário Figueira}, title = {Convergence of a numerical scheme for a coupled Schrödinger–KdV system}, journal = {Revista Matemática Complutense}, year = 2012, pages = {409-426}, volume = 26 }